Alert archive / Indiana / Freeze Watches in 2012

Freeze Watch 7, NWS Indianapolis, IN

April 26, 20129 counties in Indiana

NWS Indianapolis, IN issued this freeze watch at Apr 26, 2012, 3:57 AM EDT for 9 counties in Indiana. It took effect at Apr 27, 2012, 3:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 3:57 AM EDT (07:57 UTC)
In effect from
Apr 27, 2012, 3:00 AM EDT
Expired
Apr 26, 2012, 3:12 PM EDT
In force
Issued by
NWS Indianapolis, IN

Counties Carroll County, IN, Clinton County, IN, Delaware County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WWUS73 KIND 260757
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT THU APR 26 2012

...FREEZING TEMPERATURES POSSIBLE TONIGHT...

.HIGH PRESSURE WILL BRING A COLD CANADIAN AIRMASS TO CENTRAL
INDIANA TONIGHT. TEMPERATURES COULD DIP TO FREEZING OR BELOW FOR A
FEW HOURS LATE TONIGHT.

INZ021-029>031-038-040>042-049-261600-
/O.NEW.KIND.FZ.A.0007.120427T0700Z-120427T1300Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-
RANDOLPH-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE
357 AM EDT THU APR 26 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

* TIMING...300 AM TO 900 AM.

* TEMPERATURES...AROUND 32 DEGREES

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE HARMED.

* FORECASTER CONFIDENCE...MEDIUM. THERE IS A CHANCE HIGH CLOUDS
  COULD KEEP TEMPERATURES JUST ABOVE FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

50
2 follow-up statements
172 
WWUS73 KIND 261541
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1141 AM EDT THU APR 26 2012

...FREEZING TEMPERATURES POSSIBLE TONIGHT...

.HIGH PRESSURE WILL BRING A COLD CANADIAN AIRMASS TO CENTRAL
INDIANA TONIGHT. TEMPERATURES COULD DIP TO FREEZING OR BELOW FOR
A FEW HOURS LATE TONIGHT.

INZ021-029>031-038-040>042-049-262345-
/O.CON.KIND.FZ.A.0007.120427T0700Z-120427T1300Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-
RANDOLPH-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE
1141 AM EDT THU APR 26 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

* TIMING...300 AM TO 900 AM.

* TEMPERATURES...AROUND 32 DEGREES

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE HARMED.

* FORECASTER CONFIDENCE...MEDIUM. THERE IS A CHANCE HIGH CLOUDS 
  COULD KEEP TEMPERATURES JUST ABOVE FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
794 
WWUS73 KIND 261912
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
312 PM EDT THU APR 26 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BRING A COLD CANADIAN AIRMASS TO CENTRAL
INDIANA TONIGHT. TEMPERATURES COULD DIP TO FREEZING OR BELOW FOR
A FEW HOURS LATE TONIGHT.

INZ021-029>031-038-040>042-049-270315-
/O.UPG.KIND.FZ.A.0007.120427T0700Z-120427T1300Z/
/O.NEW.KIND.FZ.W.0007.120427T0700Z-120427T1300Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-
RANDOLPH-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE
312 PM EDT THU APR 26 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...300 AM TO 900 AM.

* TEMPERATURES...30 TO 32 DEGREES

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE HARMED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ028-035>037-039-270315-
/O.NEW.KIND.FZ.W.0007.120427T0700Z-120427T1300Z/
WARREN-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-
INCLUDING THE CITY OF...CRAWFORDSVILLE
312 PM EDT THU APR 26 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. 

* TIMING...300 AM TO 900 AM.

* TEMPERATURES...30 TO 32 DEGREES

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PUMA

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze watch went out at Apr 26, 3:51 AM EDT, 6 minutes earlier.

Area forecast discussion, Apr 26, 3:51 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT THU APR 26 2012

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM...AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 351 AM EDT THU APR 26 2012

LOW PRESSURE WILL EXIT THE AREA EARLY TODAY AND TAKE A COLD FRONT
WITH IT. HIGH PRESSURE WILL BRING IN COLD AIR FOR THE END OF THE
WEEK. THE FRONT WILL RETURN TO THE AREA FOR THE WEEKEND KEEPING
CHANCES FOR RAIN AROUND. ANOTHER SYSTEM WILL BRING CHANCES FOR RAIN
FOR MUCH OF NEXT WEEK AS WELL...BUT TEMPERATURES WILL WARM BY THEN.

&&

.NEAR TERM /TODAY/...

ISSUED AT 351 AM EDT THU APR 26 2012

LOW PRESSURE WILL BE JUST EAST OF THE FORECAST AREA BY 12Z. AN UPPER
WAVE THAT IS GENERATING SCATTERED TSRA AT THE MOMENT WILL BE MOVING
OUT OF THE AREA BY 12Z. THE COLD FRONT WILL BE NEAR THE FAR SOUTHERN
FORECAST AREA BY 12Z.

WILL HAVE TO ISSUE THE FORECAST WITH A PRE-FIRST PERIOD TO ACCOUNT
FOR LINGERING OVERNIGHT CONVECTION. WITH THE COLD FRONT NEAR THE
SOUTHERN FORECAST AREA AT 12Z...WILL INCLUDE A COUPLE HOUR SLIGHT
CHANCE POP FOR THE SOUTHEASTERN FORECAST AREA THIS MORNING.

OTHERWISE COLD ADVECTION WILL OCCUR BEHIND THE FRONT TODAY. THIS
COLD ADVECTION WILL BATTLE SOME SUNSHINE TODAY AS SATELLITE SHOWS
CLEAR TO PARTLY CLOUDY SKIES UPSTREAM. GENERALLY STUCK CLOSER TO A
BLEND OF MAV MOS AND THE SIMILAR ALL-MODEL BLEND AS SUNSHINE SHOULD
HELP OVERCOME THE COLD ADVECTION SOME.

HOWEVER...BY MID AFTERNOON COLD ADVECTION LOOKS STRONG ENOUGH THAT
TEMPERATURES MIGHT FALL SOME DURING THE MID TO LATE AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 351 AM EDT THU APR 26 2012

FOCUS IS ON POTENTIAL FOR FREEZING TEMPERATURES TONIGHT THEN ON
CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE IN DECENT AGREEMENT
FOR THE MOST PART SO USED A BLEND.

HIGH PRESSURE WILL BUILD IN TONIGHT AND USHER IN MUCH COLDER AIR
AGAIN. WINDS SHOULD STAY UP ENOUGH THAT FROST SHOULD NOT BE A
CONCERN. HOWEVER FREEZING TEMPERATURES MIGHT BE. MODEL CONSENSUS
SHOWS LOW TEMPERATURES NEAR FREEZING ACROSS THE FAR NORTHERN
FORECAST AREA. PROBLEM WITH THIS IS THAT HIGH CLOUDS WILL BE
INCREASING DURING THE NIGHT...POTENTIALLY KEEPING READINGS UP A BIT.

HARD TO IGNORE CONSENSUS OF NEAR FREEZING TEMPERATURES AND MOS
TRENDING COLDER TONIGHT. THUS WILL ISSUE A FREEZE WATCH TONIGHT FOR
THE FAR NORTHERN FORECAST AREA. WILL HAVE TO WATCH LATER TODAY AND
SEE IF CLOUDS WILL KEEP TEMPERATURES UP OR NOT.

FRONT NOW LOOKS TO REMAIN FAR ENOUGH SOUTH THROUGH THE DAY FRIDAY SO
THAT MUCH OF THE AREA WILL REMAIN DRY...ESPECIALLY GIVEN THE DRY AIR
EXPECTED TO BE IN PLACE IN THE LOW LEVELS. DID KEEP LOW POPS ACROSS
THE SOUTHWEST THIRD OF THE AREA IN THE AFTERNOON. GENERALLY STUCK
WITH A MODEL CONSENSUS FOR TEMPERATURES.

FRONT WILL TRY AND WORK ITS WAY NORTH INTO THE AREA FOR FRIDAY NIGHT
INTO SATURDAY NIGHT AS A WAVE OF LOW PRESSURE RIDES ALONG IT. THERE
IS MUCH UNCERTAINTY IN TIMING AND LOCATION OF THIS FRONT AS THE
MODELS KEEP CHANGING THEIR SOLUTIONS FOR THIS PERIOD.

THUS HAVE DECIDED TO STICK WITH A BLEND OF MODEL CONSENSUS AND
PREVIOUS FORECAST TO AVOID FLIP-FLOPPING AMID THE UNCERTAINTY.
POTENTIAL EXISTS FOR A LARGE TEMPERATURE GRADIENT ACROSS THE
FORECAST AREA ON SATURDAY /WITH POSSIBLY UPPER 40S NORTHEAST TO
LOWER 70S SOUTHWEST PER SOME SOLUTIONS/. THUS THERE IS EVEN LOWER
CONFIDENCE IN HIGH TEMPERATURE FORECAST FOR SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 351 AM EDT THU APR 26 2012

LOW CONFIDENCE AT THE BEGINNING OF EXTENDED PERIOD.  THE EURO WANTS
TO BRING PRECIP BACK INTO THE SOUTHWESTERN PORTIONS OF THE FORECAST
AREA ON SUNDAY NIGHT...BUT THE GFS IS DRY.  LATEST INITIALIZATION IS
FAVORING THE EURO.  SINCE THE EURO HAS HAD A BETTER HANDLE ON THIS
WEEKEND/S EVENT SO FAR...WILL STAY WITH THE EURO/INITIALIZATION
NUMBERS AND LEAVE CHANCE AND SLIGHT CHANCE POPS IN FORECAST FOR
SUNDAY NIGHT.

THERE WILL BE A BRIEF DRY PERIOD ON MONDAY BEFORE A MORE ACTIVE
PATTERN FOR THE REMAINDER OF THE LONG TERM PERIOD.  A WARM FRONT
WILL PUSH INTO THE AREA ON TUESDAY MORNING...TRIGGERING SHOWERS AND
THUNDERSTORMS AHEAD OF IT.  TEMPS WILL ALSO CLIMB INTO THE UPPER
70S.  INITIALIZATION NUMBERS MAY BE TRENDING A LITTLE ON THE LOW
SIDE IN REGARD TO DAYTIME HIGHS ON TUESDAY AND WEDNESDAY...BUT WOULD
LIKE TO SEE A FEW MORE MODEL RUNS BEFORE DEVIATING FROM THOSE
NUMBERS.  MEANWHILE...A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE
UPPER MIDWEST AND ONTARIO...AND ITS ASSOCIATED COLD FRONT IS PROGGED
TO MOVE THROUGH CENTRAL INDIANA ON THURSDAY NIGHT KEEPING SHOWERS
AND THUNDERSTORMS IN THE FORECAST.  IT IS TOO EARLY TO DETERMINE ANY
TYPE OF SEVERE THREAT AT THIS TIME...BUT WOULD NOT BE SURPRISED IF
THERE ARE SOME STRONG THUNDERSTORMS.

&&

.AVIATION /DISCUSSION FOR THE 26/06Z TAF ISSUANCE/...

ISSUED AT 1240 AM EDT THU APR 26 2012

WILL ONLY BRING VCTS TO HUF AND BMG THROUGH 08Z AS A SHORT WAVE AND
COLD FRONT WILL BE APPROACHING...AND MCS IS POSSIBLE WITH A WESTERN
ILLINOIS SUPERCELL ALONG WITH DEVELOPMENT FURTHER EAST ACROSS SOUTH
CENTRAL INDIANA PER THE 23Z RAPID REFRESH REFLECTIVITY FORECAST.
MODEL TIME SECTIONS WERE ALL SHOWING HIGH LOW LEVEL MOISTURE
OVERNIGHT...BUT WILL ONLY GO WITH A SCATTERED LOW DECK BASED ON
PERSISTENCE AND AMEND IF NEEDED FOR ANY LOW CEILINGS OR FOG.
OTHERWISE...ANY CU THERE IS SHOULD BREAK UP AND BECOME VFR AFTER 16Z
AS HIGH PRESSURE BUILDS IN FROM THE MISSISSIPPI VALLEY.
FINALLY...SHOULD SEE AN INCREASE IN HIGH CLOUDS AFTER 00Z TONIGHT.

WITH THE WARM FRONT SLOW TO ADVANCE NORTHEAST...LEFT WINDS SOUTHEAST
AT IND AND LAF EARLY BEFORE BECOMING NORTHWEST AFTER 07Z.
MEANWHILE...WENT SOUTH EARLY AT BMG AND HUF AND THEN NORTHWEST AFTER
08Z WITH THE FRONTAL PASSAGE. FINALLY...NORTH AND NORTHWEST WINDS
WILL INCREASE TO MORE THAN 10 KNOTS WITH GUSTS TO 20 KNOTS AF

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
INZ021-029>031-038-040>042-049.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....TDUD
AVIATION...MK
Hazardous weather outlook, Apr 25, 6:43 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT WED APR 25 2012

INZ021-028>031-035>049-051-261000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
643 PM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...LIGHTNING.

TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 800 PM AND
MIDNIGHT.

DISCUSSION: A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA TONIGHT. THUNDERSTORMS ARE POSSIBLE IN ASSOCIATION
WITH THIS LOW...AND SOME OF THEM MAY BECOME SEVERE THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY...SATURDAY...AND AGAIN
TUESDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH THE
OHIO VALLEY ON FRIDAY AND SATURDAY...KEEPING THE THREAT FOR
STORMS AROUND. ANOTHER FRONT WILL MOVE INTO THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM ABOUT 800 PM EDT UNTIL ABOUT
MIDNIGHT EDT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-261000-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
643 PM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...LIGHTNING.

TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 800 PM AND
MIDNIGHT.

DISCUSSION: A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA TONIGHT. THUNDERSTORMS ARE POSSIBLE IN ASSOCIATION
WITH THIS LOW...AND SOME OF THEM MAY BECOME SEVERE THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY...FRIDAY...SATURDAY...AND
AGAIN TUESDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER LIGHTNING
IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH THE
OHIO VALLEY ON FRIDAY AND SATURDAY...KEEPING THE THREAT FOR
STORMS AROUND. ANOTHER FRONT WILL MOVE INTO THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE BETWEEN 800 PM EDT AND ABOUT MIDNIGHT
EDT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:17 PM EDTSpecial Weather StatementINDRush43 min
Apr 25, 9:46 PM EDTSpecial Weather StatementINDRush44 min
Apr 26, 3:12 PM EDTFreeze WarningINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 8 more18 hr

Nearby

Freeze Watches in Indiana, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.